... is harder to stop taking it than Xanax and Heroin. I can't even feel it when I take it so can this info be true? It seems to work... partially. I have far fewer panic attacks than with 60 mgs.of Xanax per day that I used to take. I take it all at bedtime to "help me sleep" but it is ineffective regarding my insomnia and jitters so learning this was shocking. I may need it the rest of my life but I am still a bit concerned at the thought of such severe withdrawels should I find myself without any for more than 2 or 3 days. The fear of being stranded someplace during an earthquake, tsunami, etc.and running out of Klonipin is always in the back of my mind keeping me more agitated. Wow, those words look like what a Heroin addict must think about all the time. Being a slave to ANYthing to this degree is truly frightening. Anyone more experienced with this medication than I am? TIA
I was recently taken off this drug due to mostly because of it's addictive nature. I was on it for 3 years and it was the roughest time in my life. I would do everything in my power to get off anything like this or in this category if I was you and you could get past your anxieties. Talk to your doctor about your worries and let him/her know what you heard and how you feel about it and what you want to see happen. Remember, it's your body so if being without it sends you into a agitated state just thinking about being without it, there is an addictive issue going on.
I just recently started taking Klonipin (clonazapam) because the ativan I was taking was wearing off during the night. I did experience an ativan withdrawl once and it was the worst feeling I have ever experienced. I was only taking .5 mg tabs and I had severe withdrawl symptoms and had to go to the emergency room. I didn't know what was happening to me at the time but, it was far worse then any anxiety or panic attack I have had. I felt like the insides of my body was on fire and thought I was having a stroke or a heart attack. I guess my point is, I have heard that Clonazepam is a step up from ativan and if your going to have withdrawl symptoms from ativan then your sure to have them from clonazepam. If you look it up on the internet it will tell you that even seziures are possible if you suddenly stop taking Benzo's. It can be very serious so, never just stop taking them without your doctor's help and if your in a situation where you can't get any, get to an emergency room so they can help you. Klonipin's half life is about 30 hours (how long it stays in your system) so because you have been taking it for many years your withdrawl may not even show up for weeks to months. It's better to talk to your doctor about your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Oct 2018 • 10 answers
Updated 5 Aug 2015 • 4 answers
Updated 20 days ago • 12 answers
Updated 12 Dec 2017 • 2 answers
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Updated 17 Jan 2017 • 2 answers